Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Best Form of Index Number

Irving Fisher
Quarterly Publications of the American Statistical Association
Vol. 17, No. 133 (Mar., 1921), pp. 533-537
DOI: 10.2307/2965310
Stable URL: http://www.jstor.org/stable/2965310
Page Count: 5
  • Download PDF
  • Cite this Item
The Best Form of Index Number
We're having trouble loading this content. Download PDF instead.